# SDR USAA2010032990675

- Difficulty date: March 19, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 30,961 hours, 12,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R10B6PNE
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EEL - CORROSION IN CONNECTOR PLUG AT SLIDE AT AFT ENTRY DOOR.  REPLACED CONNECTOR PLUG AT SLIDE AT AFT ENTRY DOOR IAW A319 ESPM 20-44-11 & PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS.  FOUND OK IAW A319 AMM 33-51-00.
